# SDR AALA20130703013

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 67,533 hours, 28,930 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fmu
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LIGHT ILLUMINATED WITH CARGO FIRE LIGHT.  ALL THREE CARGO FIRE LIGHTS ILLUMINATED ON THE SDS PANEL.  EMERGENCY DECLARED FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  REPLACED CARGO FIRE MAINTENANCE UNIT.  SYSTEM GROUND CHECKED NORMAL.
